Phillies' Didi Gregorius links COVID vaccine side effect to down year

Gregorius said he had been dealing with complications after receiving a COVID-19 vaccine. He told the Philadelphia Inquirer Wednesday the jab caused him to develop pseudogout, a form of arthritis, and he’s been in pain ever since.

더 많은 스포츠 범위를 보려면 여기를 클릭하십시오. .

Some people say it’s from the vaccine. I will say it’s likely from that too,” Gregorius told the Inquirer. “But when you say that, everyone looks at you like you’re stupid because the vaccine is not supposed to be like that or give you that reaction.

Gregorius said he started to feel the swelling in his elbow after receiving a second dose in April. Even though pseudogout can be treated with medicine, the shortstop said the discomfort has not subsided.

YANKS TOSS IT AWAY IN 9TH, FALL TO HAYS, ORIOLES 3-2 IN 10TH

The 31-year-old is in his second season with the Phillies. He’s played in only 89 games and is hitting a career-worst .217 와 11 home runs and a .650 OPS.

Paul Offit, a vaccine expert at the Children’s Hospital of Philadelphia, told the Inquirer that pseudogout hasnothing to do with the vaccine,” and it was possible the vaccine caused a flare-up of pseudogout that Gregorius may not have known about previously.

Gregorius also had Tommy John surgery before the start of the 2019 season when he was with the New York Yankees.

댓글이 닫혀 있습니다..